# SDR SWAA2021090915073

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 45,129 hours, 27,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: Slide Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCK OUT TAG OUT BOX RETAINING BAR BROKEN ; / [01] INSTALLED SLIDE BAR RETAINER PER SIP
